# SDR 2004F00207

- Difficulty date: October 6, 2003
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1143840206
- Condition: Cracked
- Location: Cockpit
- Part time: 8,778 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT OUTER WINDSHIELD PANE CRACKED.  CRACKS OCCURRED DURING THE APPROACH PHASE OF THE FLIGHT AT ABOUT 3,000 FEET MSL WITH MINIMAL CAIBN DIFFERENTIAL PRESSURE.  WINDSHIELD HEAT WAS ON AND WORKING AT THE TIME.  OUTSIDE AIR TEMPERATURE WAS WITHIN A COUPLE OF DEGREES OF FREEZING.  (M)
